Home > Articles > Published articles > Lipschitz spaces and Calderón-Zygmund operators associated to non-doubling measures |
Date: | 2005 |
Abstract: | In the setting of a metric measure space (X, d, µ) with an n-dimensional Radon measure µ, we give a necessary and sufficient condition for the boundedness of Calder'n-Zygmund operators associated to the measure µ on Lipschitz spaces on the support of µ. Also, for the Euclidean space Rd with an arbitrary Radon measure µ, we give several characterizations of Lipschitz spaces on the support of µ, Lip(α, µ), in terms of mean oscillations involving µ. This allows us to view the "regular" BMO space of X. Tolsa as a limit case for α → 0 of the spaces Lip(α, µ). |
Rights: | Aquest material està protegit per drets d'autor i/o drets afins. Podeu utilitzar aquest material en funció del que permet la legislació de drets d'autor i drets afins d'aplicació al vostre cas. Per a d'altres usos heu d'obtenir permís del(s) titular(s) de drets. |
Language: | Anglès |
Document: | Article ; recerca ; Versió publicada |
Published in: | Publicacions matemàtiques, V. 49 n. 2 (2005) p. 285-296, ISSN 2014-4350 |
12 p, 140.0 KB |
The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles